# SDR GAIA01276ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Cracked
- Location: Bs 720b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED STRINGER 15 LEFT IS CRACKED AT BS 720B PLUS 15.  ACCOMPLISHED STRINGER REPAIR IAW B727 SRM 53-10-3, FIG 5.  (M)
